# SDR HEEA129526

- Difficulty date: September 30, 2010
- Submitted: September 30, 2010
- Operation: Air carrier
- Aircraft: N796P
- Make and model: Skrsky S76C
- Aircraft serial: 760681
- Aircraft time: 2,386 hours
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Fire Detector
- Stage of operation: HO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR1 ENGINE FIRE LIGHT AND AUDIO CAME ON WHEN ACFT WAS LIFTED INTO A HOVER.  INSPECTED FIRE DETECTION SYS AND SUSPECT MOISTURE IN CONNECTOR.
